Translator Disclaimer
June 2009 Satake Diagrams and Restricted Root Systems of Semisimple Pseudo-Riemannian Symmetric Spaces
Kurando BABA
Tokyo J. Math. 32(1): 127-158 (June 2009). DOI: 10.3836/tjm/1249648414

Abstract

In this paper, we complete the lists of Satake diagrams and restricted root systems (including signatures of roots) for all classical semisimple pseudo-Riemannian symmetric spaces, which were classified by M. Berger. We also complete the list of the cohomogeneities of the linear isotropy representations of the spaces.

Citation

Download Citation

Kurando BABA. "Satake Diagrams and Restricted Root Systems of Semisimple Pseudo-Riemannian Symmetric Spaces." Tokyo J. Math. 32 (1) 127 - 158, June 2009. https://doi.org/10.3836/tjm/1249648414

Information

Published: June 2009
First available in Project Euclid: 7 August 2009

zbMATH: 1191.53033
MathSciNet: MR2541161
Digital Object Identifier: 10.3836/tjm/1249648414

Subjects:
Primary: 53C35
Secondary: 17B20

Rights: Copyright © 2009 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.32 • No. 1 • June 2009
Back to Top